Axiomatization and completeness of uncountably valued approximation logic

Studia Logica 53 (1):137 - 160 (1994)
Abstract
A first order uncountably valued logic ${\bf \text{L}}_{{\bf \text{Q}}_{}}$ for management of uncertainty is considered. It is obtained from approximation logics $\text{L}_{\text{T}}$ of any poset type by assuming = Q, ≤) -- where Q is the set of all rational numbers q such that 0 < q < 1 and ≤ is the arithmetic ordering -- by eliminating modal connectives and adopting a semantics based on LT-fuzzy sets . Logic ${\bf \text{L}}_{{\bf \text{Q}}_{}}$ can be treated as an important case of LT-fuzzy logics for = , ≤), i.e. as LQ-fuzzy logic announced in [21] but first examined in this paper. ${\bf \text{L}}_{{\bf \text{Q}}_{}}$ deals with vague concepts represented by predicate formulas and applied approximate truth-values being certain subsets of Q. The set of all approximate truth-values consists of the empty set $\emptyset $ and all non-empty subsets s of Q such that if $q\in s$ and $q^{\prime}\leq q$ then $q^{\prime}\in s$ . The set LQ of all approximate truth-values is uncountable and covers up to monomorphism the closed interval [0, 1] of the real line. LQ is a complete set lattice and therefore a pseudo-Boolean algebra. Equipped with some additional operations it is a basic plain semi-Post algebra of type Q and is taken as a truth-table for ${\bf \text{L}}_{{\bf \text{Q}}_{}}$ logic. ${\bf \text{L}}_{{\bf \text{Q}}_{}}$ can be considered as a modification of Zadeh's fuzzy logic . The aim of this paper is an axiomatization of logic ${\bf \text{L}}_{{\bf \text{Q}}_{}}$ and proofs of the completeness theorem and of the theorem on the existence of LQ-models for consistent theories based on any denumerable set of specific axioms. Proofs apply the theory of plain semi-Post algebras investigated in Cat Ho and Rasiowa [4]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 13,048
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Lofti A. Zadeh (1965). Fuzzy Sets. Information and Control 8 (1):338--53.
Citations of this work BETA

No citations found.

Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

8 ( #192,639 of 1,410,535 )

Recent downloads (6 months)

1 ( #178,988 of 1,410,535 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.